# SDR UIEA2016031000133

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP BULB IN LT AC PACK BAY NOT SAFETIED.  SAFETIED ONE EACH TEMP BULB IN LT PACK BAY IAW AMM 21-52-02 & AMM 20-10-23.
